| Model Number |
M00555541 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of canceled procedure.
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used during an endoscopic ultrasound (eus) procedure on (b)(6) 2024.During the procedure, on the second attempt to perform biopsy, the needle could not be advanced.The procedure was not completed due to another of the same device no being available.There were no patient complications reported due to this event.